MAUDE Adverse Event Report: APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number ESS-G02-SX1
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported to boston scientific that an overstitch ess sx was used in the stomach during an endoscopic sleeve gastroplasty procedure on (b)(6) 2025.During the procedure, the white straps, which hold the end cap of the device onto the endoscope, broke during the last suture line of the esg procedure.The physician could not finish the last line but considered the procedure complete.The physician opted to pass an ensizor through the scope channel to cut the extra suture material.The procedure was completed with the original device.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Block h6: imdrf code a0501 captures the reportable event of detachment of device or device component.Block h11 device evaluation summary: the overstitch sx was returned for analysis.During the visual inspection it was observed that one catheter channel was kinked, two catheter straps were not returned, and three catheter straps were broken.The reported event of strap break was confirmed.The reported event of cap detachment of device or device component was not confirmed due to a lack of evidence.All compiled information on this investigation determines that the most probable cause is adverse event related to procedure because the adverse event occurred during the procedure, and the device had no influence on event.
 
Event or Problem Description
It was reported to boston scientific that an overstitch ess sx was used in the stomach during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the procedure, the white straps, which hold the end cap of the device onto the endoscope, broke during the last suture line of the esg procedure.The physician could not finish the last line but considered the procedure complete.The physician opted to pass an ensizor through the scope channel to cut the extra suture material the procedure was completed with the original device.No patient complications were reported as a result of the event.

Brand Name
OVERSTITCH SX ENDOSCOPIC SUTURE SYSTEM
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
VIANT MEDICAL INC
5079 33rd street
grand rapids MI 49512
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22286775
Report Number3005099803-2025-02822
Device Sequence Number18222544
Product Code OCW
UDI-Device Identifier20811955020715
UDI-Public(01)20811955020715(11)241014(17)270930(10)2024100698
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K210266
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESS-G02-SX1
Device Catalogue NumberESS-G02-SX1
Device Lot Number2024100698
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer08/17/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown